DOI QR코드

DOI QR Code

ON FINITE BARELY NON-ABELIAN p-GROUPS

  • Received : 2015.09.03
  • Published : 2016.09.30

Abstract

We will classify the finite barely non-abelian p-groups.

References

  1. N. Blackburn, On a special class of p-groups, Acta Math. 100 (1958), 45-92. https://doi.org/10.1007/BF02559602
  2. D.-S. Kang and Z. Reichstein, Trace forms of Galois field extensions in the presence of roots of unity, J. Reine Angew. Math. 549 (2002), 79-89.
  3. L. Redei, Das schiefe Produkt in der Gruppentheorie, Comment. Math. Helv. 20 (1947), 225-267. https://doi.org/10.1007/BF02568131
  4. D. J. S. Robinson, A Course in the Theory of Groups, Second edition, Springer-Verlag, New York, 1996.
  5. W. R. Scott, Group Theory, Dover Publications, Inc., 1987.
  6. M. Xu, A theorem on metabelian p-groups and some consequences, Chinese Ann. Math. Ser. B 5 (1984), no. 1, 1-6.
  7. M.-Y. Xu and Q. Zhang, A classification of metacyclic 2-groups, Algebra Colloq. 13 (2006), no. 1, 25-34. https://doi.org/10.1142/S1005386706000058
  8. Q. Zhang, X. Sun, L. An, and M. Xu, Finite p-groups all of whose subgroups of index p2 are abelian, Algebra Colloq. 15 (2008), no. 1, 167-180. https://doi.org/10.1142/S1005386708000163